Last night I took 4 laxatives. As they kicked in I started to feel: muschle cramps, weakness, extremely tired, dizzy,tingly, and stiff joints. Are these symptoms of low potassium? I take small doeses of laxatives about every other day, as my severe laxative abuse years ago has caused my intestinal tract not to function without them. My G.I. doctor does not know what to do fo me, but I am seeing him next week. Can taking even small doses of laxatives cause potassium depletion? How can I bring it up? Should I have blood work done? Can I rectify this on my own, or rather can the body work and bring it back up? Any ideas would be helpful? I am feeling a bit better now, but am worried...
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...